# SDR DALA2024091008887

- Difficulty date: September 4, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0545936) CRACKS ARROUND FASTENER HOLES ON INTERCOSTAL FROM STA-277 TO STA -294.5, WL-208, BL-0. REMOVED AND REPLACED INTERCOSTAL FROM STA 277 TO STA 294.5, WL 208, BL 0 IAW B737 SRM 51-40-02-0G AND DWG 141A5400.
